Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Child have stomach pain. Took ultrasound test. Taking medicine but no use. What to do?

Hello Doctor, My son who is 4 years old is suffering from severe stomach ache for the past 10 days. as advised by doctor, we took an ultrasound and taking the following medicines: We are taking this medicine for the last 3 days and still no improvements has been seen. Is it something normal? Is it the symptom of appendix? Kindly reply at the earliest. Now even worser situation that he is not eating anything and whatever we give will come out as vomit. Awaiting your response at the earliest. Thanks Sankar A
Asked On : Thu, 18 Apr 2013
Answers:  2 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pediatrician 's  Response

Thanks for writing to health care magic.

Stomach pain in children could be because of various causes.

Some time when a child is asked to eat some thing he does not like he may complain of stomach ache.

But when a vomiting or blood is present in stool or having burning urination or not gaining weight etc we should investigate further and find out the exact cause.

So I request you to consult your doctor who after physical examination will order further investigations to find out the cause.

Hope this helps.
Take care.
Answered: Fri, 19 Apr 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
It appears that your son of 4 years had stomach pain and vomiting , no apetite. No response to medicines.
It appears to be lactose intolerance, worms in the intestine, Or may the change of diet.
Try to change the menu to the previous menu, that is avoid giving the food recently added to the menu, like egg, meat, fish etc.
If no response consult a pediatric specialist. You may have to get stools examination for for worms and reducing substance, to find out any intolerance of lactose containing foods, like milk and milk products.
Wishing for a quick and complete recovery.
Best regards.
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor